# SDR XN0A1299

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,832 hours, 48,414 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ALL CAPTAIN INSTRUMENT FLAGS IN VIEW.  REMOVED AND REPLACED ESS RADIO AC RELAY AND RADIO DC RELAY IAW B727 MM CHAPTER 24-50-00.  SYSTEM OPS CHECKS GOOD IAW B727 MM CHAPTER 24-50-00.  NO DEFECTS NOTED.
